MathSciNet Relay Station
MathSciNet bibliographic data
MR1086096 (92b:65017) 65D05 (41A05 41A63 65F05)
Narcowich, Francis J.; Ward, Joseph D. Norms of inverses and condition numbers for matrices associated with scattered data. J. Approx. Theory 64 (1991), no. 1, 69–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement